Advanced search
Start date
Betweenand

Qualitative properties of impulsive semidynmical systems

Grant number: 12/20933-9
Support type:Scholarships in Brazil - Doctorate
Effective date (Start): March 01, 2013
Effective date (End): February 28, 2017
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Everaldo de Mello Bonotto
Grantee:Ginnara Mexia Souto
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil

Abstract

The present project of scientific research concerns about the theory of systems which describe the evolution of process whose continuous dynamics are interrupted by abrupt changes of state. This phenomenon is called impulse. In manynatural phenomena, the real deterministic models are often described by systems which involve impulses.This project lies on the investigation of qualitative properties for impulsive semidynamicalsystems. We intend to study results about impulsive dissipative systems, recursive motions and Lyapunov functionais. The mathematical analysis of such systems employs techniques ofclassical functional analysis and dynamical system theory.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BONOTTO, EVERALDO MELLO; SOUTO, GINNARA M. ON THE LYAPUNOV STABILITY THEORY FOR IMPULSIVE DYNAMICAL SYSTEMS. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, v. 53, n. 1, p. 127-150, MAR 2019. Web of Science Citations: 0.
BONOTTO, EVERALDO M.; GIMENES, LUCIENE P.; SOUTO, GINNARA M. ASYMPTOTICALLY ALMOST PERIODIC MOTIONS IN IMPULSIVE SEMIDYNAMICAL SYSTEMS. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, v. 49, n. 1, p. 133-163, MAR 2017. Web of Science Citations: 2.
BONOTTO, E. M.; GIMENES, L. P.; SOUTO, G. M. On Jack Hale's problem for impulsive systems. Journal of Differential Equations, v. 259, n. 2, p. 642-665, JUL 15 2015. Web of Science Citations: 4.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.